| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will only shock intermittently.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however there was no adverse patient outcome reported.
Additional Manufacturer Narrative
A stryker service representative was able to duplicate the reported issue.The root cause of the reported issue was traced to a faulty main keypad.The device was determined to be unrepairable, so the device was returned to the customer unrepaired.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device will only shock intermittently.In this state, the device may not be able to provide defibrillation therapy, if it were needed.This issue is patient related; however, there was no adverse patient outcome reported.